# SDR SWIA202265955

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 40,796 hours, 36,943 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

D:GEAR DISAGREE WARNING WHEN PUTTING GEAR DOWN. LEFT MAIN GEAR SHOWING RED, OTHER TWO GREEN. MESSAGE PERSISTED FOR ABOUT 7 SECONDS, AT WHICH TIME I HEARD A ?THUNK? AND THE LEFT MAIN TURNED GREEN. WE PERFORMED A GO AROUND AND LEFT GEAR DOWN, RAN THE QRH, AND GEAR SHOWED CONTINUED TO SHOW THREE GREEN. WE LANDED NORMALLY. / C:MEL 32-30-1 / CAT A DUE 19/JUN/22 / ****ODI REQUIRES MANAGEMENT APPOVAL FOR RTS*****    (FLIGHT 4337 - FILED CLOSED)    JUN 18, 2022  STATION: SGU--DEFERRED LANDING GEAR RETRACTION SYS IAW CRJ200 MEL 32-30-1 MX ACTION C/W PLACARD INSTALLED CAT II DOWNGRADED  / JUN 20, 2022  STATION: SLC -- TROUBLESHOOTING THE GEAR DISAGREE, WE WERE ABLE TO DUPLICATE THE PROBLEM, BUT ONLY ONCE. THE LEFT MLG DID NOT START TO COME OUT OF THE WHEEL WELL UNTIL THE RIGHT MLG WAS IN THE DOWN AND LOCKED POSTION.  LOOKING AT THE SSM FOR THE FLOW OF THE HYDRAULIC SYSTEM SUSPECTED THE MAIN GEAR RUN AROUND AND BYPASS VAVLE OR THE LEFT UP LOCK TO BE AT FAULT.  REMOVED AND REPLACED THE MAIN GEAR RUN AROUND AND BYPASS VAVLE IN REFERENCE TO AMM 32-32-20 . ALSO REMOVED AND REPLACED THE LEFT UP LOCK IN REFERENCE TO TASK CARD 32-730-1000-SKY.  OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME.
